# SDR KBM2006F00211

- Difficulty date: June 22, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 17,017 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25307
- Condition: Intermittent
- Location: Directional
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH BUTTON INOPERATIVE, VERTIAL.  PUSH KNOB IS INTERMITTENT, LOOSES GEARING AT CERTAIN COMPASS SETTING.  REMOVED AND REPLACED.  (K)
